How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr_Anderson Your Own Question
Dr_Anderson
Dr_Anderson, Doctor
Category: Mental Health
Satisfied Customers: 335
Experience:  Psychiatrist
66203730
Type Your Mental Health Question Here...
Dr_Anderson is online now
A new question is answered every 9 seconds

Getting off clonazepam?

Resolved Question:

Getting off clonazepam?
Submitted: 4 years ago.
Category: Mental Health
Expert:  Dr_Anderson replied 4 years ago.

Dr_Anderson : Greetings, and thank you for your question. I'm having some connection delays, so I'll convert this to a Q&A. We can talk easier that way. Typically, when I taper someone off of a benzodiazepine like Klonopin, and they have been on it for a long time, I go very slowly (weeks to months instead of days). You have been on 2 mg for several years, so I would probably go down to 1.5 mg daily for 2-4 weeks before moving down further. If you have withdrawal symptoms, it may be necessary to either taper to 1.75 mg instead or go more slowly with the taper. Withdrawal symptoms to look for can include tremors, jitters, sleep problems, increased or rebound anxiety, irritability, and fatigue.
Dr_Anderson : Please let me know if you have follow-on questions! I'll be happy to assist.
Dr_Anderson : Regards,
Dr_Anderson : Dr. Anderson
Dr_Anderson and 2 other Mental Health Specialists are ready to help you

Related Mental Health Questions